PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Ʌɯ-Sets and Vɯ-sets in weak structures space due to Császár

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
PL
In this paper we introduce the concepts of Ʌɯ-sets and Vɯ-sets in a weak structure space due to Császár. It is shown that many results in previous papers can be considered as special cases of our results.
Rocznik
Tom
Strony
15--23
Opis fizyczny
Bibliogr. 8 poz.
Twórcy
autor
  • Al al-Bayt University Faculty of Sciences Department of Mathematics P.O. Box 130095 Mafraq 25113, Jordan, omarimutah1@yahoo.com
autor
  • 2949-1 Shiokita-cho Hinagu, Yatsushiro-shi Kumamoto-ken, 869-5142 Japan, t.noiri@nifty.com
Bibliografia
  • [1] Al-Omari A., Noiri T., Weak separation axioms w-R0 and w-R1 in weak structures due to Császár, (submitted).
  • [2] Al-Omari A., Noiri T., Characterizations of w-T0 and w-R0 via the topology generated by Aw, Questions and Answers in General Topology, (accepted).
  • [3] Cammaroto F., Noiri T., On Ʌm-sets and realted topological spaces, Acta Math. Hungar., 109(3)(2005), 261-279.
  • [4] Császár A., Generalized topology, generalized continuity, Acta Math. Hun-gar., 96(2002), 351-357.
  • [5] Császár A., Weak structures, Acta Math. Hungar., (in press).
  • [6] Ekici E., Roy B., New generalized topologies on generalized topological spaces due to A. Császár, Acta Math. Hungar., 132(1-2)(2011), 117-124.
  • [7] Maki H., Generalized A-sets and the associated closure operator, The Special Issue in Commemoration of Prof. Kazusada IKEDA’s Retirement, (1986), 139-146.
  • [8] Roy B., Ekici E., On (λ,μ)-closed sets in generalized topological spaces, Methods of Functional Analysis and Topology, 17(2)(2011), 174-179.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-d36deb0f-5b54-41a0-8816-13089d16429e
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.